Panamax 240 Elixir 200mL

Available Online Only

$4.90
In Stock

Maximum Order Quantity 12

Calculate Shipping

Panamax 240 Elixir 200mL

AUST-R 49623

For the temporary relief of pain (including earache and immunisation) in children. Reduces fever. Also suitable for adults.  
 
Free from aspirin, sugar and alcohol.
 
Warnings
For the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
 
Ingredients
Each 5ml contains: Paracetamol 240mg

 

 
Directions
Recommended doses based on 15mg of paracetamol per kg of bodyweight. This product contains 6.72g/48ml of sorbitol, which may have a laxative effect or cause diarrhoea.
 
Administer in water or fruit juice if necessary. Administer at 4-6 hourly intervals if necessary up to 4 times per day.
 
Suitable for asthmatics who are sensitive to aspirin and NSAIDS.
 
Adults:
10-20ml.
 
Children:

5 to 6 years: (18.0 - 20.0 kg): 6 mL; 

6 to 8 years: (20.0 - 25.0 kg): 6 to 8 mL; 

8 to 10 years: (25.0 - 32.0 kg): 8 to 10 mL.
 
10 to 12 years: (32 to 41 kg): 10 to 12 mL

This dosage may be repeated every 4 hours if necessary.

Do not give more than 4 doses in 24 hours.

Panamax Elixir is not recommended for children under five years of age.

(741094)

SKU 741094
Barcode # 93374231
Brand sanofi aventis
Shipping Weight 0.5000kg
Shipping Width 0.050m
Shipping Height 0.100m
Shipping Length 0.050m
Unit Of Measure ea

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category